Determination of the class of convergence of interpolation series for certain problems
Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 991-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_5_a11,
author = {A. D. Solov'ev},
title = {Determination of the class of convergence of interpolation series for certain problems},
journal = {Doklady Akademii Nauk},
pages = {991--994},
year = {1957},
volume = {113},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a11/}
}
A. D. Solov'ev. Determination of the class of convergence of interpolation series for certain problems. Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a11/